On Bertini's theorem.

Geng Xu

Manuscripta mathematica (1996)

  • Volume: 89, Issue: 2, page 237-244
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Xu, Geng. "On Bertini's theorem.." Manuscripta mathematica 89.2 (1996): 237-244. <http://eudml.org/doc/156160>.

author = {Xu, Geng},
journal = {Manuscripta mathematica},
keywords = {equisingularity; Bertini's theorem; type of singularities; linear system},
number = {2},
pages = {237-244},
title = {On Bertini's theorem.},
url = {http://eudml.org/doc/156160},
volume = {89},
year = {1996},

AU - Xu, Geng
TI - On Bertini's theorem.
JO - Manuscripta mathematica
PY - 1996
VL - 89
IS - 2
SP - 237
EP - 244
KW - equisingularity; Bertini's theorem; type of singularities; linear system
UR - http://eudml.org/doc/156160
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.